Daniel Greb
Daniel Greb
Fakultät für Mathematik, Universität Duisburg-Essen
Verified email at uni-due.de - Homepage
Title
Cited by
Cited by
Year
Differential forms on log canonical spaces
D Greb, S Kebekus, SJ Kovács, T Peternell
Publications mathématiques de l'IHÉS 114 (1), 87-169, 2011
1542011
Étale fundamental groups of Kawamata log terminal spaces, flat sheaves, and quotients of abelian varieties
D Greb, S Kebekus, T Peternell
Duke Mathematical Journal 165 (10), 1965-2004, 2016
832016
Singular spaces with trivial canonical class
D Greb, S Kebekus, T Peternell
Minimal models and extremal rays (Kyoto, 2011), 67-113, 2016
642016
Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties
D Greb, S Kebekus, SJ Kovács
Compositio Mathematica 146 (1), 193-219, 2010
582010
Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups
D Greb, H Guenancia, S Kebekus
Geometry & Topology 23 (4), 2051-2124, 2019
472019
Movable curves and semistable sheaves
D Greb, S Kebekus, T Peternell
International Mathematics Research Notices 2016 (2), 536-570, 2016
352016
Compact moduli spaces for slope-semistable sheaves
D Greb, M Toma
Algebraic Geometry 4 (1), 40-78, 2013
282013
Reflexive differential forms on singular spaces. Geometry and cohomology
D Greb, S Kebekus, T Peternell
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (697 …, 2014
272014
Lagrangian fibrations on hyperkähler manifolds - On a question of Beauville
D Greb, C Lehn, S Rollenske
Annales scientifiques de l'École Normale Supérieure 46 (3), 375-403, 2013
232013
The Miyaoka-Yau inequality and uniformisation of canonical models
D Greb, S Kebekus, T Peternell, B Taji
arXiv preprint arXiv:1511.08822, 2015
182015
Torsion and cotorsion in the sheaf of Kähler differentials on some mild singularities
D Greb, S Rollenske
arXiv preprint arXiv:1012.5940, 2010
172010
Base manifolds for Lagrangian fibrations on hyperkähler manifolds
D Greb, C Lehn
arXiv preprint arXiv:1303.3919, 2013
142013
Projectivity of analytic Hilbert and Kähler quotients
D Greb
Transactions of the American Mathematical Society 362 (6), 3243-3271, 2010
14*2010
Variation of Gieseker moduli spaces via quiver GIT
D Greb, J Ross, M Toma
Geometry & Topology 20 (3), 1539-1610, 2016
122016
Partial positivity: geometry and cohomology of q-ample line bundles
D Greb, A Küronya
Recent advances in algebraic geometry, London Mathematical Society of …, 2015
102015
Nonabelian Hodge theory for klt spaces and descent theorems for vector bundles
D Greb, S Kebekus, T Peternell, B Taji
Compositio Mathematica 155 (2), 289-323, 2019
82019
Complex algebraic compactifications of the moduli space of Hermitian-Yang-Mills connections on a projective manifold
D Greb, B Sibley, M Toma, R Wentworth
arXiv preprint arXiv:1810.00025, 2018
82018
Kählerian reduction in steps
D Greb, P Heinzner
Symmetry and Spaces - Progress in Mathematics, 63-82, 2010
62010
Canonical complex extensions of Kähler manifolds
D Greb, ML Wong
Journal of the London Mathematical Society 101 (2), 786-827, 2020
52020
A master space for moduli spaces of Gieseker-stable sheaves
D Greb, J Ross, M Toma
Transformation Groups 24 (2), 379-401, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20